# SDR CALA2016081195626

- Difficulty date: June 26, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 47,613 hours, 20,500 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED WITH EPSU BATTERY FWD LEFT FAULT.   REPLACED EPSU BATTERY, OPS CHECKED NORMAL.
